# SDR SWAA2018081024178

- Difficulty date: August 5, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 49,051 hours, 28,771 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A6112Y2
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FORWARD CORNER SKIN CREASED.  REPAIRED SKIN PER SRM.
